MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE
Model Number 210826
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Investigation summary: according to the information provided, it was reported that the handle on the customer's gryphon slotted fishmouth guide was separated from the shaft.The complaint device was received and evaluated.Visual observations reveals that the handle assembly and the shaft were received disassembled, damages not were observed in the shaft or in the handle.In addition the shaft still have the sharp edges.Besides, the laser impressions on the handle and on the shaft are in good condition.Confirming this complaint.The possible root cause for the reported failure can be attributed to the age and repeated use of the device causing fair wear and tear.However, this cannot be conclusive determined.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during a shoulder repair procedure the handle on the customer's gryphon slotted fishmouth guide separated from the handle.There was no debris in the patient.The procedure was completed with another like device with no patient harm or surgical delay to the case.The device will be returning for evaluation.

Brand Name
GRYPHON SLOTTED FISHMOUTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9876055
Report Number1221934-2020-00975
Device Sequence Number3384479
Product Code LXH
UDI-Device Identifier10886705024131
UDI-Public10886705024131
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210826
Device Catalogue Number210826
Device Lot Number1804001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date03/24/2020
Patient Sequence Number1